Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JennyQ

Veteran Member
  • Total Reviews

    0
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JennyQ

  • Rank
    Junior Member
  • Birthday 07/21/1982

Profile Information

  • Gender
    Female
  • Location
    Good ol' USA
  1. Hey Everybody! Just wanted to give you all some encouragement during your accutane course. I'm 3months post tane and my skin is getting better by the month! My lips are still dry so I'm using the aquaphor just as much, but my derm said that should go away by the end of summer. Hang in there guys. This is the greatest drug ever. I can FINALLY leave my house without makeup and look in the mirror without balling my eyes out. This medicine has done so much for my selfesteem and I wish you all the
  2. I have really bad allergies too. I take Zyrtec-D every morning, but by the night time I need something stronger and I take benadryl or sudafed otc. I spoke with my doctor and she said these will not hurt my liver at all. They contain nothing that damages the liver and in fact is not even metabolized by the liver. Just lay off anything with tylenol.
  3. 1) Headaches 2) Thirsty all the time 3) Oily face ( i have never been oily) 4) Bloody nose/Dry Nose 5) Dry skin on arms and legs 6) Muscle/Back aches from Hell But....Awesome skin!!!!!
  4. My skin looked the best it ever had in that first week or two of my accutane treatment. Then like out of nowhere came my IB. Ewww.... it honestly wasn't as bad as I thought it would be though. It lasted about 6 weeks and I haven't had 1 pimple in 3 months. I look awesome and I hope it lasts!!!!!
  5. I went from 30mg to 60mg and never experienced another IB. I got the inital IB my first 2 months of the 30mgs. The only thing that has happened to me is the severe back pain and leg pains. God it hurts!! My derm knocked me down to 40mgs now and its seems to be helping with the pain. Good luck!
  6. Okay everyone I have a huge problem. I just graduated nursing school last month and during school i was allowed on my mom and dad's health insurance which covered my accutane and derm visits. Well, the thanks i get from the health insurance company for graduating nursing school is that I get kicked off the the health insurance effective right now! Well, I got a job but i can't get their health insurance for 90 days. So i figured i would just stay on COBRA from mom and dad's work for 90 days as t
  7. Hang in there Adele!!!! I know it is so FRUSTRATING!!!!! Some people don't clear until the end and even months after their course of Accutane. You have to stay positive and remember that you are not alone! We're all cheering for you and I know you can hang in there!!!
  8. My back pain is pretty bad. I have been on Accutane for 4 months now at 60mg/day. My derm sent me for a CPK panel to see if any of my muscles were actually being damaged from the accutane. All came back normal, so I was told to either deal with the crippling pain or decrease my dosage to 40mg/day. I decided to decrease and I can tell you the pain and nosebleeds have really subsided. My face is the same (totally clear knock on wood) but i will have to extend my treatment for 1-2 months becasue of
  9. Geez, I hate the condoms!!! My boyfriend and I are getting married next year and he can't wait for this to be over!! God bless him for loving me and dealing with me through this whole ordeal. Anyways, we were just "pulling out" and I take Lo-Ovral oral BC so now at my past two lab tests i was so nervous. He's a doctor and i'm graduating nursing school in december, so if anybody we should know better!!!!!!!!! Stupid me. I've been lucky so far so I'm not chancing it anymore. We sucked it up and
  10. Same thing happened to me this week. I went to the derm on wed. and she left on vacation on thursday and now I'm screwed until monday. Stupid Ipledge wouldn't let her into the system to confirm me on wednesday before she left so now i'm out just like you. I don't get that. I play by the rules and all my blood work and prego tests are in so wtf???????? Whatever. By the way, did you get your dosage bumped up??? Mine is up to 60 now. I'm dreading another IB!!!!!!
  11. Hey LabGirl81 I have the same thing with the hard cysts with no head. WTF???? They take FOREVER to go away and i'm thinking to myself, " can you just move it along!!!" Are you going to stay at 20mgs or is your derm going to increase it?
  12. Mine skin was actually not oily at all UNTIL i began my accutane. After the first 2 days, i was like one big grease ball. It was so gross for me because i have never had oily skin. I asked my derm about that today and she said it is a normal reaction to accutane. No worries! Hang in there, my oil only lasted one week and then came the dryness!!!! Wooooo Hooooo!
  13. Thank you all so much for your replies. It really helps reading them and realizing that I'm not alone! It seems like a lot of us are in the same time frame so let's keep eachother up to date on how we're doing. You guys are the best! Jen
  14. Hey guys, Well I really need some encouragement right now. I'm beginning my fourth week of accutane and my acne is worse than ever. I'm so freakin upset. My skin was beauitful two weeks ago. NOT ONE pimple in sight. Just really oily and sore. Then all of a sudden about four days ago I woke up and BAMMMM!! There they were. Those little white bumps that I always got right before a bad breakout. Now my chin and right side of my face are covered in zits and I don't want to go anywhere. Why the hel
×